# SDR UPS04841833

- Difficulty date: January 14, 2004
- Submitted: February 9, 2004
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- Aircraft time: 78,668 hours, 24,999 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1, CABIN STA 680 LONGERON 11 RIGHT SIDE FITTING CRACKED.  REMOVED FITTING IAW DC8 SRM 51-3-5.  LOCATED NEW FITTING, DRILLED EXISTING FASTENER HOLES, DEBURRED IAW DC8 SRM 51-3-2 AND INSTALLED IAW DC8 SRM 51-3-0.
